Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 237, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 8, 2016, 8:18 PM CDT for 4 counties in Oklahoma. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2016, 8:18 PM CDT (01:18 UTC)
- Expired
- May 8, 2016, 9:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK
The radar
The Norman radar (KTLX), 109 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 8:45 PM CDT | HAIL 1.75 | Watonga, OK | RELAYED VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 3:04 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1059 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.5
The text
As transmitted.
760
WUUS54 KOUN 090118
SVROUN
OKC011-015-017-039-090200-
/O.NEW.KOUN.SV.W.0237.160509T0118Z-160509T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
818 PM CDT SUN MAY 8 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CUSTER COUNTY IN WESTERN OKLAHOMA...
SOUTHERN BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
NORTHWESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 900 PM CDT
* AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HYDRO...MOVING
NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WATONGA...GEARY...HYDRO...BRIDGEPORT AND GREENFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 3582 9820 3559 9821 3548 9865 3559 9874
3592 9839 3603 9821
TIME...MOT...LOC 0118Z 229DEG 46KT 3556 9861
HAIL...1.25IN
WIND...60MPH
$$
..SPEG.3 follow-up statements
657
WWUS54 KOUN 090127
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT SUN MAY 8 2016
OKC015-039-090136-
/O.CAN.KOUN.SV.W.0237.000000T0000Z-160509T0200Z/
CUSTER OK-CADDO OK-
827 PM CDT SUN MAY 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUSTER AND
NORTHWESTERN CADDO COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO
BLAINE COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED FOR CUSTER
AND CADDO COUNTIES.
LAT...LON 3603 9821 3559 9821 3555 9863 3570 9862
3592 9839
TIME...MOT...LOC 0126Z 216DEG 26KT 3561 9856
$$
OKC011-017-090200-
/O.CON.KOUN.SV.W.0237.000000T0000Z-160509T0200Z/
BLAINE OK-CANADIAN OK-
827 PM CDT SUN MAY 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN BLAINE AND NORTHWESTERN CANADIAN COUNTIES...
AT 826 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
HYDRO...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WATONGA...GEARY AND GREENFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 3603 9821 3559 9821 3555 9863 3570 9862
3592 9839
TIME...MOT...LOC 0126Z 216DEG 26KT 3561 9856
HAIL...1.25IN
WIND...60MPH
$$
..SPEG.204
WWUS54 KOUN 090136
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
836 PM CDT SUN MAY 8 2016
OKC017-090145-
/O.CAN.KOUN.SV.W.0237.000000T0000Z-160509T0200Z/
CANADIAN OK-
836 PM CDT SUN MAY 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CANADIAN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING IS NOW EXPECTED
TO REMAIN IN CADDO COUNTY...THEREFORE THE WARNING HAS BEEN
CANCELLED FOR CANADIAN COUNTY.
LAT...LON 3603 9821 3574 9821 3572 9826 3572 9831
3570 9832 3565 9847 3573 9859 3592 9839
TIME...MOT...LOC 0135Z 219DEG 47KT 3574 9847
$$
OKC011-090200-
/O.CON.KOUN.SV.W.0237.000000T0000Z-160509T0200Z/
BLAINE OK-
836 PM CDT SUN MAY 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL BLAINE COUNTY...
AT 835 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
GREENFIELD...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WATONGA AND GREENFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3603 9821 3574 9821 3572 9826 3572 9831
3570 9832 3565 9847 3573 9859 3592 9839
TIME...MOT...LOC 0135Z 219DEG 47KT 3574 9847
HAIL...1.25IN
WIND...60MPH
$$
..SPEG.424
WWUS54 KOUN 090151
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
851 PM CDT SUN MAY 8 2016
OKC011-090200-
/O.CON.KOUN.SV.W.0237.000000T0000Z-160509T0200Z/
BLAINE OK-
851 PM CDT SUN MAY 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EAST CENTRAL BLAINE COUNTY...
AT 851 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF
HITCHCOCK...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WATONGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3603 9821 3585 9821 3579 9832 3587 9844
3592 9839
TIME...MOT...LOC 0151Z 228DEG 50KT 3589 9830
HAIL...1.25IN
WIND...60MPH
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:39 PM CDT, 5 hours 39 minutes earlier.
Area forecast discussion, May 8, 2:39 PM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 239 PM CDT SUN MAY 8 2016 .DISCUSSION... MAIN CONCERN CONT TO BE WITH TODAY/MONDAY SEVERE WEATHER. ELEVATED STORMS CONT TO MOVE OUT OF THE AREA EARLY THIS AFTN AS AWEAK LEAD SHORTWAVE MOVES THROUGH THE SOUTHERN PLAINS. STILL ANTICIPATE SEVERE STORMS DEVELOPING THIS AFTN ALONG A DRYLINE THAT IS EXPECTED TO BE NEAR THE WESTERN BORDER OF OKLAHOMA. ALTHOUGH SOME MIXED SIGNALS IN THE MODELS AS TO LOCATION AND NUMBER OF STORMS...MAINLY AS THEY TRY TO FIGURE OUT LOW LEVEL MOISTURE AND CAPPING INVERSION TEMPS. LATEST THINKING IS THAT THERE WILL BE MORE STORMS FROM NORTHWEST OKLAHOMA INTO KANSAS. ISOLATED STORMS STILL APPEAR LIKELY FARTHER SOUTH ACROSS SOUTHWEST OKLAHOMA SOUTHWARD INTO WESTERN NORTH TEXAS. ANY OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL... DAMAGING WINDS AND THE POSSIBILITY OF PRODUCING TORNADOES. AS THESE STORMS MOVE TOWARD THE I-35 CORRIDOR THIS EVENING... ESPECIALLY AS WE LOSE DAYTIME HEATING... THEY WILL BEGIN TO ENCOUNTER A STRENGTHENING CAP AND ARE EXPECTED TO WEAKEN. EXACTLY WHERE THAT MAY OCCUR WILL DEPEND ON WHERE/WHEN THE STORMS DEVELOP AND FAR EAST THEY CAN MAKE IT BEFORE THIS LOSE OF HEATING. OVERNIGHT... A COMPLEX OF STORMS WILL MOVE TOWARD SOUTHERN OKLAHOMA FROM WEST TEXAS AND SOME OF THESE MAY POSE A HAIL/WIND THREAT. THIS COMPLEX WILL SLOWLY TRANSITIONS INTO SOUTHEAST OKLAHOMA MONDAY MORNING. A FINAL SHORTWAVE WILL ROTATE AROUND LARGE UPPER LOW THROUGH THE SOUTHERN PLAINS ON MONDAY. AS THIS OCCURS THE DRYLINE WILL MIX FARTHER EAST AND IS EXPECTED TO BE NEAR THE I-35 CORRIDOR BY MIDDAY MONDAY. ADDITIONAL STORMS WILL LIKELY FORM NEAR AND EAST OF THE DRYLINE AS WE GO THROUGH THE AFTERNOON HOURS. SOME OF THESE WILL AGAIN HAVE THE POTENTIAL TO BECOME SEVERE. WE GET A BREAK FROM THE STORMS ON TUESDAY WITH VERY WARM CONDITIONS... ESPECIALLY ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS WHERE HIGHS IN THE 90S ARE EXPECTED. A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA ON WEDNESDAY AS AN UPPER TROUGH MOVES THROUGH THE CENTRAL/NORTHERN PLAINS. SHOWERS AND THUNDERSTORMS WILL FORM ALONG THIS FRONT... MAINLY ACROSS AREA SOUTH AND EAST OF I-44 WEDNESDAY AFTN. THERE COULD BE ENOUGH INSTABILITY IN THESE AREAS FOR A FEW SEVERE STORMS CAPABLE OF LARGE HAIL. ANOTHER SYSTEM WILL BRING RAIN/STORM CHANCES BY LATE THIS WEEK INTO NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 62 82 56 89 / 30 30 10 0 HOBART OK 62 86 56 93 / 20 10 0 0 WICHITA FALLS TX 62 88 58 94 / 50 30 0 0 GAGE OK 55 84 51 90 / 20 10 0 0 PONCA CITY OK 64 81 56 88 / 30 50 20 0 DURANT OK 63 80 66 89 / 60 60 20 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/30
Hazardous weather outlook, May 8, 11:55 AM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1155 AM CDT SUN MAY 8 2016 OKZ004>048-050>052-TXZ083>090-091700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1155 AM CDT SUN MAY 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE STORMS ACROSS PARTS OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. LOCATION... AN ENHANCED RISK COVERS AN AREA GENERALLY ALONG AND NORTHWEST OF A LINE FROM HOLLIS TO FREDERICK... TO CHICKASHA... TO YUKON... TO BRAMAN OKLAHOMA. A SLIGHT RISK IS SOUTH AND EAST OF THE ENHANCED RISK AND COVERS ALL OF WESTERN NORTH TEXAS AND THAT PART OF OKLAHOMA WEST OF A LINE FROM ARDMORE TO PAULS VALLEY TO CHANDLER TO CUSHING. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE AFTER 3 PM. IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH WILL BE THE MAIN CONCERNS. A FEW TORNADOES WILL ALSO BE POSSIBLE WITH THE GREATEST POTENTIAL IN THE ENHANCED RISK AREA. DISCUSSION... ELEVATED THUNDERSTORMS WILL PERSIST EARLY THIS AFTERNOON. SOME OF THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL... BUT THE RISK OF SEVERE WEATHER EARLY THIS AFTERNOON IS LOW. ISOLATED TO SCATTERED STRONG TO SEVERE STORMS WILL LIKELY REDEVELOP LATE THIS AFTERNOON AND TONIGHT NEAR A DRY LINE IN THE FAR EASTERN TEXAS PANHANDLE OR FAR WESTERN PORTIONS OF OKLAHOMA AND NORTH TEXAS. INSTABILITY AND WIND SHEAR SHOULD BE SUFFICIENT FOR THESE STORMS TO BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES WILL ALSO BE POSSIBLE. STORMS MAY BE MORE NUMEROUS IN NORTHWEST OKLAHOMA IN THE ENHANCED RISK AREA... BUT EVEN ISOLATED STORMS FARTHER SOUTH WILL STILL HAVE THE POTENTIAL OF PRODUCING SIGNIFICANT SEVERE WEATHER. THE STORMS ARE EXPECTED TO WEAKEN IN THE MID EVENING HOURS AS THEY MOVE EAST... BUT THE SEVERE WEATHER THREAT COULD PERSIST ALONG THE INTERSTATE 35 CORRIDOR THIS EVENING BEFORE WEAKENING. ANOTHER AREA OF SHOWERS AND THUNDERSTORMS COULD MOVE INTO PARTS OF WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA LATER TONIGHT INTO MONDAY MORNING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THE POTENTIAL FOR SEVERE STORMS WILL CONTINUE MONDAY BUT SHIFT EAST. AN ENHANCED RISK COVERS AN AREA GENERALLY EAST OF A LINE FROM SEMINOLE AND ADA... TO MADILL OKLAHOMA WITH A SLIGHT RISK GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF A DRYLINE MONDAY. THESE STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL... DAMAGING WINDS... AND POSSIBLY A FEW TORNADOES. THE POTENTIAL FOR STORMS WILL GRADUALLY END FROM WEST TO EAST MONDAY AND MONDAY EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS AT LEAST PARTS OF THE AREA WEDNESDAY INTO THE WEEKEND. STRONG TO SEVERE STORMS MAY BE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 8, 7:08 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TORNADO 2 SE CENTRAL HIGH 34.59N 98.07W
05/08/2016 STEPHENS OK BROADCAST MEDIA
&&
MAHALELocal storm report, May 8, 7:14 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM FLASH FLOOD LAWTON 34.60N 98.42W
05/08/2016 COMANCHE OK BROADCAST MEDIA
WATER RESCUES ON WEST SIDE OF LAWTON. RELAYED BY KSWO-TV.
&&
MAHALESpecial weather statement, May 8, 7:15 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 715 PM CDT SUN MAY 8 2016 OKZ027-090045- GRADY OK- 715 PM CDT SUN MAY 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRADY COUNTY UNTIL 745 PM CDT... AT 714 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF MARLOW...MOVING EAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3478 9800 3488 9767 3468 9767 3468 9794 TIME...MOT...LOC 0014Z 256DEG 31KT 3469 9789 ..SPEG.
Local storm report, May 8, 7:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
756 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD LAWTON 34.60N 98.42W
05/08/2016 COMANCHE OK AMATEUR RADIO
FLOODING RESULTING IN IMPASSABLE ROADS IN THE VICINITY OF
2ND STREET AND THE MALL.
&&
MAHALELocal storm report, May 8, 8:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 5 ESE LAWTON 34.57N 98.34W
05/08/2016 M69 MPH COMANCHE OK AMATEUR RADIO
15 INCH TREE BRANCH SNAPPED AND DOWN ON THE ROOF OF THE
HOUSE. TWO LARGE TREES UPROOTED AND POWER POLES SNAPPED
JUST NORTH OF HOUSE.
&&
MAHALELocal storm report, May 8, 8:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
818 PM CDT SUN MAY 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 2 WSW WEATHERFORD 35.52N 98.73W
05/08/2016 E1.00 INCH CUSTER OK STORM CHASER
&&
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:13 PM CDT | Tornado Warning | OUN | Stephens | 21 min |
| May 8, 7:15 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 8, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 43 min |
| May 8, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 41 min |
| May 8, 8:44 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 31 min |
| May 8, 8:59 PM CDT | Special Weather Statement | OUN | Kingfisher | 31 min |
| May 8, 9:07 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 1 more | 53 min |
| May 8, 9:09 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 51 min |
| May 8, 9:29 PM CDT | Special Weather Statement | OUN | Dewey | 46 min |
| May 8, 9:35 PM CDT | Special Weather Statement | OUN | Grant | 25 min |
| May 9, 5:32 AM CDT | Special Weather Statement | OUN | McClain | 28 min |
| May 9, 5:48 AM CDT | Special Weather Statement | OUN | Jefferson | 27 min |
| May 9, 6:25 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Murray | 50 min |
| May 9, 6:29 AM CDT | Special Weather Statement | OUN | Carter, Love | 46 min |
| May 9, 7:13 AM CDT | Special Weather Statement | OUN | Johnston, Marshall | 32 min |
| May 9, 2:51 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 39 min |
| May 9, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 58 min |
| May 9, 3:14 PM CDT | Special Weather Statement | OUN | Alfalfa | 31 min |
| May 9, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 38 min |
| May 9, 3:38 PM CDT | Special Weather Statement | OUN | Alfalfa | 22 min |
| May 9, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 9, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 65 min |
| May 9, 3:58 PM CDT | Special Weather Statement | OUN | Cleveland | 47 min |
| May 9, 4:01 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 44 min |
| May 9, 4:02 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 30 min |
| May 9, 4:05 PM CDT | Tornado Warning | OUN | Garvin, Murray | 25 min |
| May 9, 4:07 PM CDT | Special Weather Statement | OUN | Cleveland | 23 min |
| May 9, 4:12 PM CDT | Special Weather Statement | OUN | Pottawatomie | 48 min |
| May 9, 4:14 PM CDT | Special Weather Statement | OUN | Oklahoma | 46 min |
| May 9, 4:25 PM CDT | Special Weather Statement | OUN | Garfield | 20 min |
| May 9, 4:25 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 50 min |
| May 9, 4:27 PM CDT | Tornado Warning | OUN | Garvin, Murray | 33 min |
| May 9, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 44 min |
| May 9, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 56 min |
| May 9, 4:40 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 50 min |
| May 9, 4:41 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| May 9, 4:52 PM CDT | Special Weather Statement | OUN | Noble | 38 min |
| May 9, 4:52 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 23 min |
| May 9, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 50 min |
| May 9, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 45 min |
| May 9, 5:04 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Noble | 41 min |
| May 9, 5:10 PM CDT | Tornado Warning | OUN | Bryan, Marshall | 35 min |
| May 9, 5:12 PM CDT | Tornado Warning | OUN | Murray, Pontotoc | 33 min |
| May 9, 5:18 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 57 min |
| May 9, 5:19 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 26 min |
| May 9, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 40 min |
| May 9, 5:23 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 37 min |
| May 9, 5:32 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 9, 5:34 PM CDT | Tornado Warning | OUN | Bryan | 26 min |
| May 9, 5:35 PM CDT | Tornado Warning | OUN | Noble, Payne | 25 min |
| May 9, 5:41 PM CDT | Tornado Warning | OUN | Atoka, Coal | 34 min |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 48 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 46 min |
| May 9, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 10 min |
| May 9, 5:55 PM CDT | Tornado Warning | OUN | Noble, Payne | 50 min |
| May 9, 5:57 PM CDT | Tornado Warning | OUN | Bryan | 33 min |
| May 9, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| May 9, 6:09 PM CDT | Tornado Warning | OUN | Atoka, Coal | 36 min |
| May 9, 6:19 PM CDT | Tornado Warning | OUN | Noble, Payne | 26 min |
| May 9, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 66 min |
| May 9, 6:47 PM CDT | Tornado Warning | OUN | Grant, Kay | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.